# SDR WRLA2007119

- Difficulty date: October 31, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N278WA
- Make and model: Doug MD-11
- Aircraft serial: 48746
- Engine: Pwa PW4462
- System (JASC): 5245 · Air Conditioning Doors
- Part: Skin
- Condition: Cracked
- Location: Access Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND CRACK IN RIGHT HAND NR 3 AIR CONDITION COMPARTMENT DOOR OUTER UPPER SKIN L=4".  REF EGAT NRC U05001.  REPAIRED RIGHT NR 3 AIR CONDITION COMPARTMENT DOOR OUTER UPPER SKIN PER MD-11 SRM VOL 1 52-10-00 FIG 1 REV 40.
